# SDR GTIA2022070736512

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 44,011 hours, 20,182 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: E5367180500300
- Condition: Corroded
- Location: Panel 262lg
- Part time: 44,011 hours, 20,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262LG FOUND WITH CORROSION, RAF 293443301 OPENED.-VERIFIED NR # 5001164139-0030 NAD TASK CARD 1003765801-0010. HOT BOND REPAIR WAS PERFORMED ON 262LG PANEL AS PER SPIRIT EO 5342-2233 REV. 00.
